The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.127 NO.2 / 1996 )
home Nilpotent Singularities in Generic 4-Parameter Families of 3-Dimensional Vector Fields
Pages 590-647
Dumortier F, Ibanez S,
home Existence Theorems for Periodic Non-relativistic Maxwell-Chern-Simons Solitons
Pages 571-589
Spruck Joel, Yang Yisong,
home Uniqueness of Rapidly Decaying Solutions to the Haraux-Weissler Equation
Pages 561-570
Yanagida Eiji,
home Solutions of Linear Differential Equations Having Maximal Growth
Pages 542-560
Strelitz Sh,
home Nonautonomous Lotka -- Volterra Systems I
Pages 519-541
Redheffer Ray,
home A Finite-Dimensional Attractor for Three-Dimensional Flow of Incompressible Fluids
Pages 498-518
Malek Josef, Necas Jindrich,
home Nonexistence of Bounded Solutions of One Dimensional Wave Equations with Quasiperiodic Forcing Terms
Pages 484-497
Yamaguchi Masaru,
home Large Solutions and Smoothing Properties for Nonlinear Thermoelastic Systems
Pages 454-483
Munoz Rivera Jaime E, Racke Reinhard,
home Weak Solutions of Nonlinear Elliptic Equations with Prescribed Singular Set
Pages 439-453
Rebai Yomna,
home On Second Order Periodic Symmetric Differential Systems Having Subharmonics of All Sufficiently Large Orders
Pages 426-438
Cac N P, Lazer A C,
home On the Existence and Global Bifurcation of Periodic Solutions to Planar Differential Delay Equations
Pages 391-425
Baptistini Margarete Z, Taboas Placido Z,
home Large-Eigenvalue Global Existence and Regularity Results for the Navier-Stokes Equation
Pages 365-390
Avrin Joel D,
home A Normal Form of Hamiltonian Systems of Several Time Variables with a Regular Singularity
Pages 337-364
Kimura Hironobu, Matumiya Atusi, Takano Kyoichi,